Library Subscription: Guest
Home Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering

ISSN Print: 0040-2508
ISSN Online: 1943-6009

You have access to:
Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering


pages 175-182

MATRIX OPERATORS IN DIFFRACTION PROBLEMS THE GENERALIZED MATRIX OF REACTANCES METHOD

V. V. Shcherbak
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine 12, Academician Proskura St., Kharkov 61085

ABSTRACT

As a further development of the of matrix operators method [1,2]and the concept of semi-inversion [3], a regularization technique of the solutions of diffraction theory problems is suggested permitting truncation of the infinite matrices in the numerical algorithms. In this way the treatment of resonant phenomena and inter-modal oscillations [4] in multi-mode structures is simplified so as to allow computerless analysis. The singularities impeding the inversion of the principal singular part of initial operators in the problems involving approaching slotted diaphragms are also avoided.